Torsion-free groups with all subgroups subnormal

H Smith, G Traustason

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)4567--4585
Number of pages19
JournalCommunications in Algebra
Volume33
Publication statusPublished - 2005

Cite this

Torsion-free groups with all subgroups subnormal. / Smith, H; Traustason, G.

In: Communications in Algebra, Vol. 33, 2005, p. 4567--4585.

Research output: Contribution to journalArticle

@article{3a0e8e44b21b480ea0541691ee1b8b10,
title = "Torsion-free groups with all subgroups subnormal",
author = "H Smith and G Traustason",
year = "2005",
language = "English",
volume = "33",
pages = "4567----4585",
journal = "Communications in Algebra",
issn = "0092-7872",
publisher = "Taylor and Francis",

}

TY - JOUR

T1 - Torsion-free groups with all subgroups subnormal

AU - Smith, H

AU - Traustason, G

PY - 2005

Y1 - 2005

M3 - Article

VL - 33

SP - 4567

EP - 4585

JO - Communications in Algebra

JF - Communications in Algebra

SN - 0092-7872

ER -